MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SEDLINE; ELECTROENCEPHALOGRAPH

MASIMO - 15750 ALTON PKWY RD SEDLINE; ELECTROENCEPHALOGRAPH
Model Number 4248
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient was induced into sleep during application; however, despite observing the monitor for over 15 minutes, the readings remained unchanged at around 90¿85.After replacing the device, normal measurements were obtained.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.H3 other text: product not returned.

Brand Name
RD SEDLINE
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24948497
Report Number3019388613-2026-00170
Device Sequence Number14804217
Product Code OLW
UDI-Device Identifier10843997011775
UDI-Public(01)10843997011775(17)270101(10)E25GWA
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4248
Device Lot NumberE25GWA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown